Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Mikhailov, A. V., Wang, Jing Ping, Xenitidis, Pavlos (2011) Recursion operators, conservation laws, and integrability conditions for difference equations. Theoretical and Mathematical Physics, 167 (1). pp. 421-443. ISSN 0040-5779. (doi:10.1007/s11232-011-0033-y) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Tue Dec 10 01:29:10 2019 GMT.